Sharp Bounds for the Constant e

Full text for this resource is not available from the Research Repository.

Hassani, M and Sofo, Anthony ORCID: 0000-0002-1277-8296 (2015) Sharp Bounds for the Constant e. Vietnam Journal of Mathematics, 43 (3). 629 - 633. ISSN 2305-221X

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/34289
DOI https://doi.org/10.1007/s10013-014-0114-y
Official URL https://link.springer.com/article/10.1007/s10013-0...
Subjects Historical > FOR Classification > 0103 Numerical and Computational Mathematics
Current > Division/Research > College of Arts and Education
Keywords approximation; the number e
Citations in Scopus 1 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login